Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Foot swollen, on birth control, back surgery, suggested it was blood clot. Any treatment?

Hi ! I have a question i went to my pain management dr yesterday and while i was there asked him about my foot .. its has been swollen since Sunday .. He said it may be a blood clot being i am on birth controll and had back surgery (surgery was in April ) ... But I also got a new tattoo on Thursday on the same leg as the swollen foot.. Just wondering if my pain mamagemnt Dr really thought it was blood clot wouldn't he tell me to go to the hospital?
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi,
Welcome to HCM.
Blood clots are common in women on birth control pills more than 2- 3 years. Back surgery also predisposes for vein blocks. In your case, I am suspecting local inflammation and swelling due to tattooing and not blood clots.
Blood clots or deep vein thrombosis is a serious condition and has to be treated as an emergency.
I suggest you get in touch with a specialist for examination of your foot swelling to rule out infection.
Thanks.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor